# SDR SWIA2025F01388

- Difficulty date: July 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON THE PRESSURE FLOOR BEAM BL27R TO SILL -BL43R FS559.00 HAS MULTIPLE AREAS OF CORROSION. MARKED   (C-CHECK RO 09/24/2025)COMPLETED REPLACEMENT OF STRAP ON PRESSURE FLOOR BEAM RBL 27 TO RBL 43 AT FS 559.00 AS PER CRJ200 SRM 51-42-06 & DWG 601R31025 REV: K. AND ALL STEPS OF REO 601R-53-41-3344 REV -- DATED 2025-08-01. M337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH
